# SDR SWAA2024061989626

- Difficulty date: May 24, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 19,355 hours, 10,056 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN; FLOORBEAM CRACKED AT BS 540 BETWEEN BL-0 AND LBL-6.<[01] REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-02 AND BAC DWG 143A5240;[02] REMOVED AND REPLACED FLOOR SUPPORT IAW 0 SRM 51-40-02 AND BAC DWG 143A5240.
